i have a rash on the bottem of my foot that itches at night after i go to bed.it does.t usually bother me during the day.
i have tried all kinds of creams and they relive the itch for a short time and then it returns.there are small red rash under the skin.they don.t make blisters and the foot doc said it was.t atheletes feet so i.m wondering what it could be. it keeps me awake and keeps my husband awake some time.is there anyone who can help me identify what it is
Athlete's foot, or tinea pedis, is a common skin infection that is caused by a fungus.
It may present with bumps on the feet; cracked, blistered, or peeling areas, often between the toes; redness and scaling on the soles of the feet; skin between the toes may have an unpleasant odor; or a rash that spreads to the instep
Diagnosis is through a skin scraping evaluated under the microscope. Treatment is with antifungal medications. It is advisable to continue with the medicine 2 weeks after the resolution of the symptoms. Keep your feet dry and keep your shoes off as much as possible. If it persists, have this evaluated for proper management and to rule out other causes such as scabies.
I'm sorry for your foot problem, but at the same time, I'm glad to have finally seen someone else describe almost exactly how my right foot is! I've also tried anti fungle creams, lotions..even aveenoe..lol. but nothing has worked! I've had this problem for almost 3 years or maybe more. Even went to a lady at an herb shop & she told me that i have it because ,,,,,and get this....because I'm afraid to move forward in life! I just find that a bit hard to believe. lol. Please let me know if you ever found anything to actually get rid of this! Thank you so much for sharing!
I have the same problem on my left foot. I’ve had it for over 10 years. It goes away when I treated it with OTC cream Tinactin. But it returns after a while. I can’t wear the same pair of shoes two days in a row. The symptoms appear to be worse after I take a long walk. I’m wondering if there’s anything I can to get rid of it completely.
I've also had this problem for over 5 years. It appears after I've put a lot of stress on my feet - either going to a theme park or breaking in a new pair of shoes...if my feet are exhausted at the end of the day, this rash appears and usually around the edges of the feet in large circular areas.
I've been to a dermatologist about it because after a day or two of it being itchy, it becomes painful to walk on. The derma wasn't able to identify it but said it wasn't athlete's foot.
I've had a hard time finding anything that even remotely describes it and you guys are the first I've found with similar problems.
It would be great if a doctor weighed in on this one.
I HAVE A RASH ON EACH FOOT . THE RASH IS ON THE SOLE OF MY FEET IT STARTED ABOUT TEN YEARS AGO WITH SMALL CIRCLES AND IT ITCHED REAL BAD. NOW IT HAS SPREADED TO THE ISIDE OF MY FEET COMING TOWARDS MY ANGLES WHICH HAVE A VERY DARK DISCOLORATION. I'VE VISITED SEVERAL DERMATOLOGIST. I'VE TAKEN EVERY TEST THAT YOU CAN POSSIBLY TAKE, EVEN ALLERGY TESTS AND BIOSPSIES THAT PRODUCE NO CURES . I HAVE USED STERIODS AND MANY OTHER MEDS. CAN ANYBODY HELP?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.